I am currently trying to wean off myself!! And I think a doc could give you the best advice..
However I know you need to go off slowly and steadily.. I have only been on it for like four or five months and first you need to take like 3/4 of your pill for like a week and then take a half pill or .50 for like a week or two and then .25 for like a week and then if still needed cut that in half to and just take a fragment of the pill so to speak and then try taking it every other day and then every third day!!! So it would take like a month but it's not a drug you can just stop and talking with a doc first is your best idea
Depends how long you have been taking it and have you increased dose over time... If you wanna decrease your dosage and you had increased it before change are that it will be a slow process that you gotta be careful of. It's not a day to day dose reducing depending on how long you have been taking it. Don't reduce your dose by half... Try quarter at a time and that stay with a quarter reduction for at least a week or two.
Of course some people don't experience withdrawal at all.. it all depends on how long and dosage and your own brain.
I took some benzos for 4 weeks with relatively high dose and i didnt have any panic when i stop taking it but i started taking some again 2-3 weeks after cuz i was sick of anxiety untill i can get my Cymbalta...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.